# SDR AALA202203241218

- Difficulty date: March 10, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737
- Aircraft serial: 31091
- Aircraft time: 36,222 hours, 14,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660U3
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR SUPPORT LOCATED BETWEEN STA 947 TO STA 967 AND RBL 24. REPLACED FLOOR SUPPORT PER AARD 51-00-05 AND DWG 147A5650.
